# SDR DALA2020102903520

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR AT RAILS LBL 3, RBL 3 AND RBL 8 BETWEEN STA 767 AND STA 787 AT AFT CARGO COMPARTMENT.  REPAIRS DOUBLERS WERE REPLACED, PER B737-800 SRM 53-00-53-2R-2.
